MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-34
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id {d-evolutfx-2329}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date {non-implantable}.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the successful implant of a transcatheter aortic valve, the valve dislodged into the ascending aorta.Subsequently, a new valve was successfully implanted at a depth of 3 millimeters (mm).
 
Additional Manufacturer Narrative
Image review: a pre-implant patient executive summary was not provided, which limited the ability to conduct a comprehensive preprocedural anatomical assessment.Four intraprocedural fluoroscopic images were submitted for review in relation to the reported event.Fluoroscopic valve load inspection images were not provided; therefore, confirmation of appropriate valve loading could not be performed.Procedural documentation indicates that the valve dislodged to the ascending aorta sometime after the valve implantation.The dislodgement event was not captured in the submitted media; therefore, the cause of the valve dislodgement cannot be determined.Subsequently, a second valve was implanted.Based on the limited information and images provided, a comprehensive analysis could not be performed.Therefore, this review is inconclusive.Updated h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the successful implant of a transcatheter aortic valve, the valve dislodged into the ascending aorta.Subsequently, a new valve was successfully implanted at a depth of 3 millimeters (mm).Additional information was received that a medtronic guidewire was initially used and was changed to a non-medtronic guidewire due to the s-shape anatomy between the aorticarch and descending aorta.A pre-implant balloon aortic valvuloplasty (bav) was not performed due to the physicians decision.The deployment starting point was at the bottom of the pigtail catheter.Prior to valve dislodgement, the implant depth on the non-coronary cusp (ncc) and left coronary cusp (lcc) was 3 mm.After valve dislodgement, the implant depth on the ncc and lcc was approximately -13 mm.It was reported that the valve dislodged down into the left ventricular and was interrupting the mitral valve function.Snaring was ongoing, and due to that, the valve dislodged to the ascending aorta above the sinotubular junction (stj).A post-implant bav was note performed prior to valve dislodgement.The patient's medical history of coronary artery bypass graft (cabg) and aortic repair were noted as contributing factors to the dislodge.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24818201
Report Number9617601-2026-02338
Device Sequence Number13160475
Product Code NPT
UDI-Device Identifier00763000370718
UDI-Public(01)00763000370718(17)260510
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2026
Device Model NumberEVOLUTFX-34
Device Catalogue NumberEVOLUTFX-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/08/2026
04/20/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/09/2026
04/27/2026
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale